# SDR UIEA2025051400605

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 102,016 hours, 16,289 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BODY GEAR W/W KEEL BEAM UPPER SURFACE AT STA 1458, 1437 AND 1427 FOUND SURFACE CORROSION AS MARKED.  LH BODY GEAR W/W KEEL BEAM UPPER SURFACE AT STA 1458, 1437 AND 1427 SURFACE CORROSION REPAIRED PER EN# 3072-25 REV.0.  ACCOMPLISHED AS PER EN# 3072-25 REV.0. NO FURTHER DEFECTS NOTED.
